Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 768573, 19 pages
http://dx.doi.org/10.1155/2010/768573
Research Article

Applications of an Extended ( 𝐺 / 𝐺 ) -Expansion Method to Find Exact Solutions of Nonlinear PDEs in Mathematical Physics

1Mathematics Department, Faculty o f Science, Zagazig University, Zagazig, Egypt
2Mathematics Department, Faculty o f Science, Taif University, P.O. Box 888, El-Taif, Saudi Arabia

Received 10 December 2009; Accepted 16 June 2010

Academic Editor: Gradimir V. Milovanović

Copyright © 2010 E. M. E. Zayed and Shorog Al-Joudi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. M. E. Zayed and Shorog Al-Joudi, “Applications of an Extended -Expansion Method to Find Exact Solutions of Nonlinear PDEs in Mathematical Physics,” Mathematical Problems in Engineering, vol. 2010, Article ID 768573, 19 pages, 2010. https://doi.org/10.1155/2010/768573.